BibTeX record journals/tamm/Montgomery15

download as .bib file

@article{DBLP:journals/tamm/Montgomery15,
  author    = {Richard Montgomery},
  title     = {The Three-Body Problem and the Shape Sphere},
  journal   = {The American Mathematical Monthly},
  volume    = {122},
  number    = {4},
  pages     = {299--321},
  year      = {2015},
  url       = {https://doi.org/10.4169/amer.math.monthly.122.04.299},
  doi       = {10.4169/amer.math.monthly.122.04.299},
  timestamp = {Thu, 06 Dec 2018 14:01:36 +0100},
  biburl    = {https://dblp.org/rec/journals/tamm/Montgomery15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics